Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My Acne after Accutane

My Acne after Accutane and using Certain Dri Antipersipirant on my face for over a week. It seems to work just like Accutane but without the body pains! You can see the mild acne on my chin and forehead. Very happy about the results.

P.S.: Please excuse my messy hair!

Copyright

© ©
    From the album:

    Post-Accutane

    • 6 pictures
    • 0 comments
    • 55 image comments

    Photo Information for My Acne after Accutane


    Recommended Comments

    Thank you. :( I'll be 19 so I hope I don't look too young. I put the Certain Dri on my face every other day and it helps prevent breakouts.

    Share this comment


    Link to comment

    You are cccuutteee! You dont look 19, but thats a good thing though. My sis is 24 and gets mistaken for being 16 ALL the time. She will looking way better than the rest of us 50 years down the road....

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×